Primitive Derivations in Free Associative Algebras.

Theofilus de de Jooste

Mathematische Zeitschrift (1978/79)

  • Volume: 164, page 15-24
  • ISSN: 0025-5874; 1432-1823

How to cite


Jooste, Theofilus de de. "Primitive Derivations in Free Associative Algebras.." Mathematische Zeitschrift 164 (1978/79): 15-24. <>.

author = {Jooste, Theofilus de de},
journal = {Mathematische Zeitschrift},
pages = {15-24},
title = {Primitive Derivations in Free Associative Algebras.},
url = {},
volume = {164},
year = {1978/79},

AU - Jooste, Theofilus de de
TI - Primitive Derivations in Free Associative Algebras.
JO - Mathematische Zeitschrift
PY - 1978/79
VL - 164
SP - 15
EP - 24
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.